# SDR ASAA2023042543164

- Difficulty date: April 25, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 1,987 hours, 566 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 2529M66P04
- Part serial: GRT65437
- Condition: Degraded
- Location: #2 Engine
- Part time: 2,089 hours, 591 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING, MAINT CAUTION LIGHT ILLUMINATED ON OVERHEAD PANEL NO OTHER CAUTION LIGHTS APPEARED TO ILLUMINATE. GROUNDED - YES. REMOVED #2 ENG ODMS SENSOR, ACCOMPLISHED ASA T/C 79-ASA-02 STEPS 1-2.B(5) FOUND PARTICLES AND SENT OUT FOR ANALYSIS, REMOVED ALL 4 SCAVENGE SCREEN PLUGS, INSPECTED SCAVENGE SCREENS REF B737-9 AMM 79-21-04, NO DEFECTS NOTED, INSTALLED ALL 4 SCAVENGE SCREENS REF AMM 79-21-04, INSPECTED ENG #2 STARTER MAGNETIC PLUG REF AMM 80-11-09 FOUND ABNORMAL PARTICLES. REMOVED AND REPLACED #2 ENGINE STARTER PER AMM 80-11-01-000-801-600 (REF LOG PAGE 60555135) PER TECH SERVICES LAB REPORT #23.050401 REPORTS THE MATERIAL TO BE SILVER [LATER IRON; BASED ON LAB ANALYSIS AND PHYSICAL CHARACTERISTICS RECOMMEND DISPOSITION IAW AMM 79-00-00-220-801-G00, FIGURE 606, 3RD LINE ITEM DOWN "SERVICEABLE RESET ODMS. ACCOMPLISHED AMM 79-00-00-220-801-G00 THROUGH PG 5 (C) 1). ACCOMPLISHED HIGH POWER RUN REF AMM 79-00-00-220-801-G00 PG .5 (C) 2)- REMOVED ODMS SENSOR -NO PARTICLES- REINSTALLED ODMS SENSOR REF AMM 79-00-00-210-804-G00 NEED TO LEAK CHECK AND SET CHIP COUNT TO ZERO REF PAGE 2(A). CHIP COUNT RESET PER 71-00-00-700-802-G00 C/W #2 ENGINE SCAVENGE SCREEN PLUG INSPECTION REF. AMM 79-21-04-211-801-G00 AFTER HIGH POWER RUN NO DEBRIS FOUND. ACCOMPLISHED LEAK CHECK OF #2 ENGINE SCAVENGE SCREEN PLUGS AND ODMS SENSOR, LEAK CHECKS GOOD. REMOVED #2 ENGINE OIL FILTER CARTRIDGE ELEMENT REF. AMM 79-21-07. NO DEBRIS FOUND. INSTALLED NEW #2 ENGINE OIL FILTER CARTRIDGE REF AMM 79-21-01. LE
